Vol. 4, No. 1, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 4, No. 1, 2011

The arithmetic of trees

Adriano Bruno and Dan Yasaki

Vertical transmission in epidemic models of sexually transmitted diseases with isolation from reproduction

Daniel Maxin, Timothy Olson and Adam Shull

On the maximum number of isosceles right triangles in a finite point set

Bernardo M. Ábrego, Silvia Fernández-Merchant and David B. Roberts

Stability properties of a predictor-corrector implementation of an implicit linear multistep method

Scott Sarra and Clyde Meador

Five-point zero-divisor graphs determined by equivalence classes

Florida Levidiotis and Sandra Spiroff

A note on moments in finite von Neumann algebras

Jon Bannon, Donald Hadwin and Maureen Jeffery

Combinatorial proofs of Zeckendorf representations of Fibonacci and Lucas products

Duncan McGregor and Michael Jason Rowell

A generalization of even and odd functions

Micki Balaich and Matthew Ondrus